# SDR IPXA2022120788797

- Difficulty date: December 7, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 64,767 hours, 21,836 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Faulted
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FWD EQPT VAL LIGHT ILLUMINATED ON CLIMB OUT. RAN QRH PROCEDURE EQUIPMENT VALVE SELECTOR TO STBY LIGHT EXTINGUISHED.  R&R FDAR SHUTOFF VALVE PER MM 21 58 43 401 OPS CHECK GOOD ESR 21 22 52 04A
